| Model Number |
01.18.447 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
07/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 1 month after the primary surgery, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25-jul-2021 lot 188034: 41 items manufactured and released on 07-dec-2018.Expiration date: 2023-11-26.No anomalies found related to the problem.To date, 18 items of the same lot have been sold with no similar reported case during the period of review.